Couldn't find what you looking for?

TRY OUR SEARCH!

I have been told that I have graves disease. Therapy was induced immediately, I am on methimazole now, and I do hope that it will help. What I would like to know is will this drug help with skin problems caused by graved disease? I feel itchy all the time and I have reddish skin.

Loading...

Antithyroid drugs are given mainly because of hormone levels. They should help in reducing those levels, thus subduing the Graves symptoms. Still, it depends on the fact how far has the illness has progressed and what symptoms we are talking about. In your case, there is a possibility that controlling hormone levels will make your skin problems gone
Reply

Loading...

The rash is probably a side effect of the tapazole- ~ % of patients get it. The antithyroid drugs do not get rid of the rash... they may induce them. I am such a patient.
Reply

Loading...